Header menu link for other important links
X
Variational iteration method for solving singularly perturbed two-point boundary value problems
Doǧan N., Al-Quran M., Ertürk V.S.,
Published in
2010
Volume: 58
   
Issue: 1
Pages: 11 - 19
Abstract
In this work, He's variational iteration method is used for the solution of singularly perturbed two-point boundary value problems. Some problems are solved to demonstrate the applicability of the method. It is observed that a good choice of the freely selected initial approximation in the VIM leads to exact solutions for some examples or gives a very well approximate solutions by using only one iteration. VIM has been applied to the initial value problems until now. In this work, VIM is used for the solution of singularly perturbed two-point boundary value problems. © 2010 Academic Publications.
About the journal
JournalInternational Journal of Pure and Applied Mathematics
ISSN13118080
Open AccessNo